# SDR MYWA110100

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,089 hours, 10,448 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.  RESET BITE TESTED WINDOW HEAT CONTROL UNIT. NO FAULTS DETECTED RESET CIRCUIT BREAKER IAW 737-800 FIM 30-41 TASK 801, OPS CHECK NORMAL.
